# SDR USAA920081312

- Difficulty date: May 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: T/E Flap
- Component: Flap, Boeing
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - LT OUTBOARD FOREFLAP HAS SEVERAL SMOKING RIVETS.  REPLACED FOREFLAP IAW B737 AMM 27-51-37.  (S)
